# SDR CALA2025072506912

- Difficulty date: July 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 65,464 hours, 27,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT SLIDES HANGING BELOW CONTAINER ADJUSTED R2 AFT SLIDE PACK AS REQ.
